# SDR UIEA2019040803822

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,719 hours, 16,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3209952
- Part serial: 178
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQPT VALVE EICAS PRIOR TO TAXI.  REMOVED RELAY K1005  AND CHECKED CONNECTOR D11538 PIN 4 FOR PRESSURE OF GROUND. FOUND GOOD GROUND THROUGH CONNECTOR AT PIN 4. ALL WORK PERFORMED IAW B767 WDM 21-58-12 & AMM 20-11-00. REINSTALLED K1005 RELAY INTO P136 PANEL B767 SWPM.  REMOVED AND REPLACED OVBD EXH VALVE V12 IAW AMM 21-58-05. OPS CHECK OK AND DMI 109830 CLOSED. )
